| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "during the catheter insertion procedure, the guidewire was too soft and kinked.After spending a total of one hour, the catheter was successfully implanted".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "guidewire was too soft and kinked" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
Event or Problem Description